# SDR 2017F00022

- Difficulty date: January 31, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Make and model: Boeing 767-33AER
- Aircraft serial: 27376
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 925M97P04
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

QRF TO VVI FOR HIGH OIL TEMP 158C ON LEFT ENGINE. CONT ITEM M-066
